| Model Number |
N/A |
| Medical Device Problem Code |
Difficult To Position (1467)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Blood Loss (2597)
| Date of Event |
08/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device has been returned to the manufacturing facility for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
Event or Problem Description
The user facility reported that the green tamper tube would not advance into the tract.It was reported that the estimated blood loss was less than 250 cc.It was reported that the patient condition was stable and baseline.The procedure outcome was successful.A 6fr pinnacle standard ik was used with the product.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation.One 6f angio-seal vip was returned for evaluation.The carrier tube assembly was returned mated with the hemostasis sheath in the rear lock position.There was blood like substance observed all over the returned device.The device appeared to be returned in a state of complete deployment.The suture end was inspected microscopically and it by the geometry of the cut strands, it is likely that a blade was used to cut this end of the suture.No tamper tube was returned and the carrier tube was cut open to check for its presence.No tube was found lodged within; it is likely that it exited as intended when the anchor opened the monofold for exit of the carrier tube.The exact cause of the insertion difficulty cannot be determined in absence of the information such as patient anatomy and vascular health.There is no evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.